Hi. I feel terrible. I have been taking Tylenol 4's now for about
a year. Yes, they were prescribed to me. I was on a heavy dose of 6 tablets a day. They were given to me after I had a horrible accident falling down the stairs. I have since stopped taking them about
6 days ago. I feel extremly tired, sleeping a lot, feel weak, no energy, little appetite, and have really bad diareha. Taking Immodium for it. Today is the first day in 5 days that I have stayed up and awake for longer than 5 hours. Okay, I realize that by taking them, I not knowlingly became an addict. I refuse to take them anymore unless the pain comes back as bad as it was. I am mentally ill and the Clozapam is helping with my mental anxiety and now as well as withdrawl from Codiene. When I decided to stop taking the Tylenols 4's, I did my best to wein myself off. I started with 6 a day for a week, then 5 for a week, then 4 for a week, then 3 for a week, and then went to O a week. Yes, when I took them they took the pain away and also made me feel "good". Now I feel terrible, but not as bad as two days ago. I refuse to go into rehab just for Codiene. I am also NOT on any other narcotic drugs legal or otherwise. I am taking my regular meds exactly as prescribed.
Can someone please tell me how much longer it will take to this stuff out of me? Also, I would appreciate any suggestions on how to feel a little more "up beat again"?
Thank you from a guy in Canada.